She has just turned 15. She started the Depo shot and then 2/3rd's thru her 2nd shot (2 months) she gained 20 lbs in 30 days. A scientific impossibility to gain that much real physical weight based off the fact she would have to eat 3600 ADDITIONAL calories a day to gain a pound. Her appetite has not increased. She was switched to the to the 3 week on 1 week off patch 4 weeks ago. She has extremely bad pain in her stomache and back Like knives in her intestines. This is the week she should have her period. She took the patch off Friday Oct, 24th and tonite is the 28th. Am I right to suspect the birth control and her period or should I look somewhere else? The women's Dr. Clinic is quick to bring up teenage weight gain but this is not normal as I witnessed her normal food intake every Day. I am a single father with full custody since she was a baby. I've managed thru everything so far but hope there is an answer out there this time. Any advise would be greatly appreciated. Thank you, Mike Brown